# SDR DALA2019040432171

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013164) DURING INSPECTION FOUND CRACK EMERGENCY LIGHT ASSY LOCATED ON GALLEY 1 AND GALLEY 4 AT PASSENGER CABIN. REPLACED EMERGENCY LIGHT ASSY LOCATED ON GALLEY 1 AND GALLEY 4 AT PASSENGER CABIN AS PER B737-800 AMM-31-51-01.
